# SDR 8G9R20220523

- Difficulty date: May 17, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N417BT
- Make and model: Cndair CL2156B11215
- Aircraft serial: 1082
- Aircraft time: 5,184 hours, 3,248 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Part number: K21551012
- Condition: Inoperative
- Location: Zone 700
- Component: Switch Harness
- Component part number: K21551012
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

LOSS OF HYDRAULIC NOSE WHEEL STEERING DURING A TURN WHILE TAXING.  INSTALLED NOSE WHEEL SQUAT SWITCH CONNECTOR WITH CONNECTOR REMOVED FROM 252.  WEIGHT ON WHEELS HARNESS, SEALED CONNECTOR. FUNCTIONS CHECK GOOD, NO DEFECTS NOTED.
